# SDR ASOA2012071801925

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Part time: 986,544 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT BS 621 PRESSURE BULKHEAD WEB FWD FACE HAS FOUR CRACKED ISOLATORS.  R & R DAMAGED ISOLATORS IAW SRM 51-42-13.
